Armenian Journal of Mathematics

Balancing in direction (1,-1) in Pascal's Triangle

Belbachir, Hacene and Szalay, Laszlo (2014) Balancing in direction (1,-1) in Pascal's Triangle. Armenian Journal of Mathematics, 6 (1). pp. 32-41. ISSN 1829-1163

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


In this paper, we study the problem of balancing binomial coefficients in Pascal's triangle. We give the complete solution in the direction (1,-1) for the first four cases of the possible rays. Some linked questions have been also examined.

Item Type:Article
Subjects:11-xx Number theory
ID Code:601
Deposited By:Dr. Laszlo Szalay
Deposited On:10 Aug 2014 13:08
Last Modified:10 Aug 2014 13:24

Repository Staff Only: item control page